I have just started taking Cymbalta and have noticed an almost immediate improvement in attitude?However, now it is hard to get a good erection. And once simi flacid, ejaculation and orgasm are not as pleasurable if achievable. Does this improve over time or is this just the trade off? If so, quess I keep looking for an a.d. that doesnt have these side effects.
Unfortunately this is a side effect of Cymbalta and will probably not get better.
I took cymbalta for years and while it worked great for the depression, it wrecked my ability to orgasm. So recently switched to Pristiq. The verdict is still out as to whether my ability to orgasm has improved.
Many antidepressants have this side effect, particularly the SNRI's it seems to me. So I may have to settle for being frustrated, lol. Not really a funny matter but I won't stop taking my meds.
Good luck 50man,
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Nov 2009 • 1 answer
Posted 5 Sep 2011 • 3 answers
Posted 5 Jan 2012 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 14 Jun 2015 • 2 answers